MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG TRABECULINK FEMORAL CONES

WALDEMAR LINK GMBH & CO. KG TRABECULINK FEMORAL CONES
Model Number 15-3992/07
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Medical device site infection (4845)
Type of Reportable Event Serious Injury
Event or Problem Description
Unknown event date: informed on (b)(6) 2024 due to further surgical intervention following an accident, that a patient had an infection after surgery in 2022.Patient originally had a revision knee done (b)(6) 2022) and a medacta sensitin hinge was implanted with a link femoral proximal cone and a link tibia half cone.Patient was infected and reported to have an i&d on (b)(6) 2022.Patient had an accident some time in 2024 and the implants were removed on (b)(6) 2024.

Brand Name
TRABECULINK FEMORAL CONES
Common Device Name
TRABECULINK FEMORAL CONES
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
MDR Report Key20067694
Report Number3006721341-2024-00018
Device Sequence Number8440495
Product Code MBH
UDI-Device Identifier04026575182435
UDI-Public04026575182435
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/26/2024
Report Date (Section F) 07/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15-3992/07
Device Catalogue Number15-3992/07
Device Lot Number2135149
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/30/2024
Device Age4 YR
Event Location Hospital
Date Report to Manufacturer07/31/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/26/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexMale